# SDR AALA201706229001

- Difficulty date: June 21, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 55,598 hours, 23,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 288
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 79,818 hours, 35,898 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT LIGHT INOPERATIVE. REPLACED THE POWER SUPPLY IAW 33-51-38.
